MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Catalog Number 170-03-25018
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device is returning, but has not yet been received by celonova biosciences.A review of the lot history record (lhr) was performed.There were no non-conformances.The lot conforms to its predetermined specifications and requirements, including for stent retention.Stent dislodgement is captured in the risk assessment as a known potential hazard.Investigation is not yet complete.A follow-up report with relevant additional information will be submitted.
 
Event or Problem Description
On (b)(6) 2018, during percutaneous coronary intervention (pci) procedure for treatment of an unspecified coronary vessel, a 2.5x18mm, cobra pzf nanocoated coronary stent system was advanced then was withdrawn, undeployed, for an unspecified reason.Prior to attempting re-insertion of the stent system, the physician noted that the stent had dislodged from the stent delivery system, outside of patient anatomy.No adverse patient effects were reported.Additional information was requested.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key8208138
Report Number3009306400-2018-00084
Device Sequence Number207605
Product Code MAF
UDI-Device Identifier00879397000685
UDI-Public(01)00879397000685(17)201231(10)1712224001
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue Number170-03-25018
Device Lot Number1712224001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2018
Initial Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight93